RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 540–543 (Mi dan35298)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Homogeneous generalized functions and the Radon transform in a space of rectangular matrices over a continuous locally compact disconnected field

V. G. Chernov

Kolomna Pedagogical Institute

Full text: PDF file (527 kB)

Bibliographic databases:
UDC: 517.948.5
Presented: И. Г. Петровский
Received: 04.08.1969

Citation: V. G. Chernov, “Homogeneous generalized functions and the Radon transform in a space of rectangular matrices over a continuous locally compact disconnected field”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 540–543

Citation in format AMSBIB
\Bibitem{Che70}
\by V.~G.~Chernov
\paper Homogeneous generalized functions and the Radon transform in a space of rectangular matrices over a continuous locally compact disconnected field
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 540--543
\mathnet{http://mi.mathnet.ru/dan35298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0259593}
\zmath{https://zbmath.org/?q=an:0225.46040}


Linking options:
  • http://mi.mathnet.ru/eng/dan35298
  • http://mi.mathnet.ru/eng/dan/v191/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Petrov, “Paley–Wiener theorems for the matrix Radon transform”, Sb. Math., 190:8 (1999), 1173–1193  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:34
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020